# SDR SWAA2022051795790

- Difficulty date: April 19, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 12; W.L. 162. / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5 AND UPDATED MEASUREMENT FIELD;[12] INSTALLED BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL9-RBL20 WL162; BOND CHECK GOOD IAW SRM 57-10-10-2R-5 AND SWPM 20-20-00 PAR 15; USING BONDING METER ID: ATS1257 DUE:07/2022.;[13] VERIFIED INSTALLATION AND BOND CHECK;[14] APPLIED CAP SEAL ON EXTERNAL FASTENERS AND CIC AT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE RBL 5-22 WL 162 PER SRM 57-10-10-2R-5 REPAIR 5;[15] RII TASKS COMPLETE.;[16] VERIFIED CORRECTIVE ACTION #14; JOB COMPLETED.
